MathSciNet Relay Station
MathSciNet bibliographic data
MR2838268 (2012j:58049) 58J52 (58J10)
Mathai, Varghese; Wu, Siye Analytic torsion for twisted de Rham complexes. J. Differential Geom. 88 (2011), no. 2, 297–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement